Thread: A personal disaster
05-04-2005, 05:08 AM #1
A personal disaster
Hi. I haven't posted very often here. I thought I'd share my experience with a cycle that I started last Saturday. I had done two cycles prior to this; both went reasonably well.
My new cycle was : Test Enanthate 700 mg/week, D-Bol 20 mg/day. My goal was to add about 20Lbs in a month.
It started well and I seemed to add about 4lbs in the first four days (not much water retention because I was using Nolva @40mg/day from day 1). On the fifth day, however, (i.e. yesterday) I could sense my pulse rising too high, so I didn't take D-bol which I had figured was the cause of it.
However, by yesterday evening my pulse was at 120 beats/min, resting. I panicked. I drove down to the local emergency centre and had myself checked in. They ran a few tests. The tests did not show anything worrisome. But my pulse rate remained high. I was discharged from hospital last night at about midnight and then came back home. Couldn't sleep and felt my pulse rising again. So I drove back to the hospital and got myself re-admitted. I have only just been released. My pulse is still close to 100 but dropping slowly.
I had to admit to the doc that I was on juice. He took the information in and then later had a conversation with me before discharging me. He asked me, predictably, never to touch steroids again.
I won't after this experience.
Last edited by dabigcheese; 05-04-2005 at 05:12 AM.
05-04-2005, 05:48 AM #2
First thing that makes me think of is that the gear wasnt legit. I had a friend that went through a similar situation and it turned out what he was shooting was not test or even a steroid .
Did you have your gear tested?
05-04-2005, 06:11 AM #3
Thats a very good question. The source from which I ordered it has never failed to deliver on time and quality. The Test I was using was British Dragon Test Cyp.
It was definitely Test because I felt an enormous increase in my libido.
05-04-2005, 06:13 AM #4Originally Posted by shango88
The amazing thing is, the vial I was using was from my previous cycle. I had not finished the entire vial (its a 10ml vial @ 200mg/ml). And there were no adverse reactions the last time.
05-04-2005, 06:22 AM #5Originally Posted by dabigcheese
Your right that it doesnt make sense if you had already used the same vial, unless it got contaminated somehow. Anytime I hear something like this it just makes me think the gear is junk. Im not sure. I hope you feel better and it is probably a good idea to stop for awhile and let your body recoup.
05-04-2005, 06:47 AM #6
I haven't heard of Testosterone jacking up the heart rate like that. I have read tons of literature on Test. The closest any literature gets to this is on the question of Blood Pressure.
But I think if one can control (or prevent) salt and water retention by using Nolva or Clomid, one shouldn't really get high BP from test except in the most ridiculous dosages.
My BP was found to be absolutely normal consistently yesterday. But the heart rate was through the roof.
05-04-2005, 08:28 AM #7Junior Member
- Join Date
- Feb 2005
Hey Bro, hope everything works out for you. I'm in week 7 of 12 of my first cycle using Test C at 500 mg per week. I got mine with a script through a pharmacy, I pay through the teeth but at least I know exactly what I'm putting into my body in case something does go wrong.
05-04-2005, 08:33 AM #8
Thanks. I do think though that I had the genuine article. This was a partially used vial (stored properly) that was used for this cycle. During the last cycle there were no such problems. The only difference is that I used 500 mg/week of TC in the previous cycle.
This time I used 700 mg/week.
05-04-2005, 08:47 AM #9Junior Member
Originally Posted by dabigcheese
- Join Date
- Feb 2005
05-04-2005, 08:52 AM #10
anxiety may be the culprit. sometimes on juice i get anxiety attacks and i feel like my heart is going to explode.
any history of heart problems in your family?
05-04-2005, 10:11 AM #11Originally Posted by Trackman 37
I am an extreme ectomorph. When i first started lifting I stood at 110 Lbs (Im 6 feet tall). The two cycles have let me move on to 160 Lbs. Id like to keep growing. But life isn't perfect I guess.
05-04-2005, 10:13 AM #12Originally Posted by fighteveryone
Anxiety could be a culprit here. But the heart rate would have dropped quickly once I spoke to the doctor and he confirmed that the tests came out OK. It didn't. My current rate is still just a touch over 100. My normal rate (without juice or after coming off the juice) is about 73.
Last edited by dabigcheese; 05-04-2005 at 10:53 AM.
05-04-2005, 10:22 AM #13Originally Posted by fighteveryone
05-04-2005, 03:43 PM #14Originally Posted by fighteveryone
Ive had anxiety attacks before also. My heart raced through the roof. I didnt even think of that. Ive never had them while on cycle tho.
05-04-2005, 07:37 PM #15
wow !! take garlic pills!!
05-05-2005, 05:39 PM #16
05-06-2005, 01:56 AM #17
05-06-2005, 06:03 AM #18
health always come first, get rid of the gear and see if u can figure out what went wrong, if u can, try and fix it or work around it, if not, stick to the protein powder and natural supplements
05-06-2005, 06:57 AM #19
soundslike anxiety to me...I get them some times. And I do not care what the docter says, I am not fine...I am going to die. Even though I never do. Try to get a xanax, a warm bath, and some Bob Marley.
If this solves your problem then it is anxiety.
05-08-2005, 08:36 AM #20
My pulse is back to 72 beats a min. I had injected 700 mgs of TE last Saturday (eight days ago precisely).
05-08-2005, 01:27 PM #21Member
- Join Date
- Jun 2003
6ft tall and 160 pounds? How old are you, you are probably way to young for this and at 6ft yuor genetic potential should take you to atleast 180 opr your diet is wrong and your malnurished. Second nolva does nothing for water retention! That first 4 pounds probably is water and that can raise your blood pressure, you want to keep the water off try adex or letro.
05-08-2005, 07:28 PM #22Junior Member
- Join Date
- Jul 2004
05-09-2005, 07:59 AM #23Originally Posted by groundandpoundpwr21
Last edited by dabigcheese; 05-09-2005 at 08:06 AM.
05-09-2005, 08:00 AM #24Originally Posted by groundandpoundpwr21
05-09-2005, 08:02 AM #25Originally Posted by Neo22
05-26-2005, 07:37 PM #26
Sounds to me like you talked yourself into having an Anxiety attack, and yes they can be scary, if there was anything wrong with you the ER would have never let you go.!!!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)